# SDR NACA201505010027

- Difficulty date: May 1, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N322DL
- Make and model: Boeing 737232
- Aircraft serial: 23094
- Aircraft time: 73,465 hours, 57,254 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 807
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE BS 807, LBL 65 TO RNL 65 HAS CORROSION ON LWR FLANGE OF FLOORBEAM & LWR STRAP.  DURING INSPECTION, CORROSION WAS NOTED ON THE LOWER FLANGE OF THE BS 807 FLOORBEAM AND ON THE AEI STRAP ON THE UNDERSIDE OF THE BEAM.  THE STRAP WAS BLENDED, MEASURED AND FOUND TO BE WITHIN LIMITS. THE FLOORBEAM FLANGE WAS REPAIRED IAW SRM R108, 53-10-9, FIG 7. FLOORBEAMS ARE FLAGNOTE B FCBS SO DTA IS NOT REQUIRED, REF KFC MCO 3218, WO 1364375.
